Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hgh and testosterone w/o hiv
Apr 2, 2003

I am 31 year old healthy male taking 100iu of hgh per week. and 1/5 cc testosterone per week. I am experiencing increasing joint pain in my right sholder and moving into my left sholder. now i am noticing pain in my right hip. Do you know of any side effects from either 2 drugs that would cause this.

Response from Dr. Henry

I would need to know more information regarding your HIV status, use of HIV medications, injury/exercise history, indications for testosterone, other health problems, and a good physical examination evaluation before commenting further. KH



Previous
positive since 1985
Next
Exposure to sunlight

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement